Rash In The Form Of Red Lines On The Skin After Taking The Drug?

Illustration of Rash In The Form Of Red Lines On The Skin After Taking The Drug?
Illustration: Rash In The Form Of Red Lines On The Skin After Taking The Drug? cdn-prod.medicalnewstoday.com

Doctor, I want to ask, I often have allergies then I take deworming medicine. However, after taking worm medicine the upper stomach becomes sick and nauseous. A day later, a straight rash appeared in several places which was getting redder and more visible. I wonder why?

1 Answer:

Regards,

From the information you have conveyed, a complaint of a rash in the form of a red line on the skin after you consume certain drugs or foods, it is possible that you are allergic to one of the ingredients of the medicinal product.

If these complaints arise after taking certain drugs, then you should stop using these drugs to avoid complaints of rashes on the skin that are getting worse.

If you have a history of allergies, or have frequent allergic complaints, then you should consult your doctor. The doctor will perform an examination and plan investigations to determine possible causes of your allergies.

Allergy testing will help you identify possible allergens in your area.

By identifying the causes of allergies, you can prevent exposure to these allergens from entering your body.

That is the information we can convey, also read drug-allergies.

dr. Ulfi

: by

Related Question

The Cause Of Burns Due To Steam Is More Severe Than If Exposed To Boiling Water?

The Cause Of Burns Due To Steam Is More Severe Than If Exposed To Boiling Water?

(2 years ago)

why steam burns often have more severe effects than burns due to boiling water!...

Vaginal Bleeding After Sex?

Vaginal Bleeding After Sex?

(7 months ago)

ok I want to ask why every time I have sex with my husband always bleeds? and it often happens...

Things To Consider When Treating Gonorrhea And Syphilis In Men?

Things To Consider When Treating Gonorrhea And Syphilis In Men?

(2 years ago)

, I want to ask, about gonorrhea and syphilis, and coincidentally the last few months my husband’s penis often comes out pus, what should we do, and how long the treatment to...

Leave a Reply

Your email address will not be published.